# SDR UIEA2017091901720

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,220 hours, 22,116 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED EICAS MESSAGE ILLUMINATED AFTER ENGINE START, WOULD NOT GO AWAY.  PERFORMED BITE PROCEDURE IAW FIM 36-30-20 FAULT TREE 804.  NO CURRENT FAULTS NOTED.
